# SDR REXA2015020300170

- Difficulty date: February 3, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 3,079 hours, 2,042 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE FLASHLIGHT INOPERATIVE.  R & R PILOT FLASHLIGHT & MOUNTING BRACKET IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
